# SDR MASA2018091811378

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 37,183 hours, 29,661 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION. RERACKED DCU 1.
